# SDR UPS05144551

- Difficulty date: May 7, 2005
- Submitted: May 31, 2005
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 0805
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A SEVERAL LAMPS INOP IN EMERGENCY LIGHT ABOVE L1 DOOR.  RELAMPED, CHECKS OK.
